# SDR AU980635

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185E
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 3580961
- Condition: Corroded
- Location: Float Attach
- Component: 3580962
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT AFT FLOAT STRUT ATTACHMENT FITTINGS P/N 35-8096-1 AND P/N 35-8096-2 CRACKED AND CORRODED.  PART TC:  4,825.
